# SDR AALA20160329007

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 45,465 hours, 22,238 cycles
- Engine: Pwa JT8D217C
- Engine time: 60,640 hours, 35,926 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Oil
- Part time: 60,640 hours, 35,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT GATE AFTER PAXS DEPLANED, CREW NOTED A BLUE HAZE IN CABIN, ACCOMPANIED BY AN OIL ODOR.  ACCOMPLISHED MCM CARD 21-96-01 & NR 2 ENG IGV CASE LEAKING OIL OUT OF FAN INLET SLEEVE.  R & R NR 2 ENGINE IAW MCM 71-91-99.  ENGINEERING REPORTED OIL LEAK WAS FROM THE SCAVENGE LINE FITTING AT 6:00 POSITION.  REMOVED AND REPLACED FAN INLET CASE.  AIRCRAFT WAS GROUNDED.
